Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloating, cramps and pain in the stomach. Have hypothyroidism. Taking armour thyro. Medication side effect?

Hi, I wake up at night feeling extremely hot and having bloating, cramps and pain in my stomach and intestines. I take pepto bismol, it takes an hour to 90 minutes to fall back asleep and cool off. I recently got diagnosed with Hypothyroid, I'm on Armour Thyro 15mg. I was wondering if the medication might be causing the symptoms? I also feel heartburn a lot. I started taking tums a few times a day.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi..hypothyroid people usually feel cold and dry and hyper thyroid will sweat profusely...some of the symptoms you are getting are due to the thyroxin you are taking...kindley consult with your dr to repeat the thyroid profile and strike a balance between your disease and thyroxin....
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor